National Courts and the International Rule of Law

Milanovic, Marko 2012, National Courts and the International Rule of Law, Modern Law Review, vol. 75, no. 4, doi: 10.1111/j.1468-2230.2012.00920_3.x.

Attached Files
Name Description MIMEType Size Downloads

Title National Courts and the International Rule of Law
Author(s) Milanovic, MarkoORCID iD for Milanovic, Marko orcid.org/0000-0003-3880-6096
Journal name Modern Law Review
Volume number 75
Issue number 4
Total pages 2
Publisher Wiley
Publication date 2012-07-01
ISSN 0026-7961
Keyword(s) Social Sciences
Law
Government & Law
Language eng
DOI 10.1111/j.1468-2230.2012.00920_3.x
Field of Research 1801 Law
HERDC Research category C2.1 Other contribution to refereed journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30096268

Document type: Journal Article
Collection: Law
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 5 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Fri, 19 May 2017, 14:58:56 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.